# SDR CALA0200136

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 51,843 hours, 26,710 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: A614463
- Condition: Inoperative
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF FROM MSY.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO MSY WHERE IT LANDED SAFELY.  MAINTENANCE FOUND THE GROUND SPOILER INTERLOCK VALVE AT FAULT.  THE GROUND SPOILER INTERLOCK VALVE WAS REMOVED AND REPLACED AND SAFETY SENSORS WERE ADJUSTED IAW MM 27-62-61.  THE GEAR WAS SWUNG SEVERAL TIMES AND OPERATIONAL CHECKS WERE GOOD.
